Ceva's and Menelaus' theorems characterize the hyperbolic geometry among Hilbert geometries

Kozma, József, Kurusa, Árpád: Ceva's and Menelaus' theorems characterize the hyperbolic geometry among Hilbert geometries.
JOURNAL OF GEOMETRY, 106 (3). pp. 465-470. ISSN 0047-2468 (2015)

[img] Text
hilbertcm.pdf - Accepted Version
Restricted access: Registered users only

Download (254kB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF GEOMETRY
Date: 2015
Volume: 106
Number: 3
Page Range: pp. 465-470
ISSN: 0047-2468
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2821394
DOI id: https://doi.org/10.1007/s00022-014-0258-7
Date Deposited: 2019. Jul. 03. 10:30
Last Modified: 2019. Jul. 12. 09:53
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15939
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year